# SDR DALA2016051203887

- Difficulty date: May 11, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREEPLAY ON AILERON SECTOR BUSS AT LT WING. FREE PLAY ON AILERON SECTOR BUS WAS CORRECTED BY REPLACING BEARING ON BUS SECTOR IAW CMM 27-10-16.  RII COMPLETED BY INSPECTION.
